I'm waiting for blood work results; dermatologist indicates vascular issues related to systemic lupus (also have cutaneous lupus). Primary Care physician first thought I had shingles, but I did not develop blisters; experiencing pain in left breast. Trying placquenil for second time; first round caused hair loss; hoping to tolerate placquenil better this time. Trying to avoid predisone. Looking for information about chest aches/pain; want to learn more about vascular. I have double stranded DNA, ANA 1280, positive for RH factor. Trunk of body very mottled, itchy skin.
I'm also waiting for more blood test results. I have not gotten a Dx yet, but my ANA ANCA is positive, CRP is high, Sed rate is high...but that was 6 months ago...so we are doing more test? Good luck with yours.
Onset symptoms of discoid lupus/sun allergy, cause the hair loss. The plaquenil, though slow to start working, will also stop the hair loss. Hydroxyzine will stop the itching, as will benadryl. Cortisone creams are often prescribed for the patches of red, dry skin but will also leave you at risk for UV exposure in those areas for the rest of your life.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.